# SDR FDEA201008213088

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365.25 FLOORBEAM HAS CORROSION ON TOP OF BEAM AND UNDERNEATH TOP OF BEAM AT SEVERAL LOCATIONS RT OF BL 0.  REMOVED CORROSION IAW SRM 51-10-02. OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3.   REMOVED DAMAGED FROM LBL 13-RBL 68.6. FABRICATED REPAIR PARTS; TEE CHORD, BAC 1505-100880, BATCH3 1787163. FABRICATED SPLICES (ANGLES) ON TRAVELER T10/848225 AND STRAPS ON TRAVELER T10/848228. MATERIAL LOSS ON BEAM; ORIG.=.125",AFTER=.093",LOSS=.032".  INSTALLED ALL REPAIR PARTS IAW SRM 53-00-51, REPAIR NR3, DETAIL 1, FIG 101, AT BS 365.25, LBL 13 -RBL 68.6.  MAJOR REPAIR.
